You can view the full text of this article for free using the link below.

Title: Positive solutions to a non-homogeneous elliptic system of fourth order

Authors: Mohamed Talbi; El. M. Hssini; M. Massar; N. Tsouli

Addresses: Regional Center of Professions Education and Training, Oujda, Morocco ' Department of Mathematics and Computer Science, Faculty of Sciences, University Mohamed I, Oujda, Morocco ' Department of Mathematics and Computer Science, Faculty of Sciences and Techniques, University Mohamed I, Al Hoceima, Morocco ' Department of Mathematics and Computer Science, Faculty of Sciences, University Mohamed I, Oujda, Morocco

Abstract: In this work, the existence of positive solutions to a non-linear elliptic system of fourth order with positive parameters is studied. We establish an existence of an interval of parameters such the system has at least two positive solutions. The behaviour of energy corresponding to these positive solutions, with respect to the real parameters is proved.

Keywords: Ekeland's variational principle; Palais-Smale condition; p-biharmonic operator.

DOI: 10.1504/IJDSDE.2018.089095

International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.1/2, pp.48 - 65

Available online: 20 Nov 2017 *

Full-text access for editors Access for subscribers Free access Comment on this article